# SDR SIMA972602

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N142DD
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S5337241120802
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP-4 INSPECTION, MAINTENANCE DISCOVERED FLOORBEAM 17 CORRODED OUT OF LIMITS.  MAINTENANCE REPAIRED FLOORBEAM IAW SRM 53-00-00.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
